Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering from alopecia. Prescribed Finax. Does it cause side effects like impotence?

hello sir . i am 27 years old male & i am facing male pattern hair loss ( alopecia ). my prescription has finax(1 mg ) 90days . . i read about finax that it can cause impotence and other serious side effects . so should i go for it and the effects are reversible or should i go some other way, i want to stop this tablet i have use this tablet 60 days
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

Unfortunately the side effect of Finax is impotence, decreased libido as well as erectile dysfunction. However, these symptoms are reversible mostly after stopping the medication. I recommend that you consult your dermatologist before you embark on taking any medication to help with this condition. I hope this helps.

Take care and have a lovely day !
Answered: Sat, 9 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor